Alert archive / Nebraska / High Wind Watches in 2007
High Wind Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Feb 15, 2007, 2:44 PM MST for 22 counties in Nebraska. It took effect at Feb 16, 2007, 9:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 2:44 PM MST (21:44 UTC)
- In effect from
- Feb 16, 2007, 9:00 AM MST
- Expired
- Feb 16, 2007, 2:34 AM MST
- In force
- Issued by
- NWS North Platte, NE
All 22 counties
Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 46 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 152144 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CST THU FEB 15 2007 ...STRONG WINDS TO DEVELOP ACROSS WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY.. .A STRONG ALBERTA CLIPPER WILL DROP INTO THE NORTHERN PLAINS FRIDAY PRODUCE VERY STRONG WINDS ACROSS THE NORTH AND CENTRAL PLAINS INTO FRIDAY NIGHT. NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 58 MPH FOR AT LEAST A FEW HOURS FOR AREAS IN THE HIGH WINDS WATCH. AREAS IN THE WIND ADVISORY CAN EXPECT SUSTAINED WINS OF 30 TO 35 MPH WITH FREQUENT GUSTS TO AROUND 45 MPH FOR MUCH OF THE AFTERNOON AND EVENING. NEZ007-010-028-029-160545- /O.NEW.KLBF.WI.Y.0006.070216T1800Z-070217T0900Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 344 PM CST THU FEB 15 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM FRIDAY TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM FRIDAY TO 3 AM CST SATURDAY. SUSTAINED WINS OF 30 TO 35 MPH WITH FREQUENT GUSTS TO AROUND 45 MPH CAN BE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022>024-035-056-094-160545- /O.NEW.KLBF.HW.A.0002.070216T1600Z-070217T0900Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY... MERRIMAN...KILGORE 244 PM MST THU FEB 15 2007 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 58 MPH FOR AT LEAST A FEW HOURS FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ005-006-008-009-025>027-036>038-057>059-069>071-160545- /O.NEW.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-MCPHERSON- LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...TAYLOR...TRYON...STAPLETON... BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 344 PM CST THU FEB 15 2007 /244 PM MST THU FEB 15 2007/ ...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 58 MPH FOR AT LEAST A FEW HOURS FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
2 follow-up statements
000 WWUS73 KLBF 160520 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1120 PM CST THU FEB 15 2007 ...STRONG WINDS TO DEVELOP ACROSS WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY.. .A STRONG ALBERTA CLIPPER WILL DROP INTO THE NORTHERN PLAINS FRIDAY PRODUCING VERY WINDY CONDITIONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY INTO FRIDAY EVENING. NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 58 MPH FRIDAY AFTERNOON. THE AREA OF GREATEST CONCERN FOR HIGH WINDS IS EAST OF A LINE FROM NAPER TO BURWELL. AREAS EAST OF THE BEFORE MENTIONED LINE CAN EXPECT SUSTAINED WINS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH FOR MUCH OF THE AFTERNOON AND EVENING. NEZ007-010-028-029-161000- /O.CON.KLBF.WI.Y.0006.070216T1800Z-070217T0900Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 1120 PM CST THU FEB 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM FRIDAY TO 3 AM CST SATURDAY... SUSTAINED WINS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO AROUND 45 MPH CAN BE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. PERSONS TRAVELING ACROSS NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON AND EVENING SHOULD EXERCISE CAUTION WHEN DRIVING. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS AND PREPARED FOR STRONG CROSSWINDS. $$ NEZ004-022>024-035-056-094-161000- /O.CON.KLBF.HW.A.0002.070216T1600Z-070217T0900Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY... MERRIMAN...KILGORE 1020 PM MST THU FEB 15 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST FRIDAY THROUGH LATE FRIDAY NIGHT... NORTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE POSSIBLE ACROSS THE EASTERN PANHANDLE AND PORTIONS OF NORTHWESTERN NEBRASKA FRIDAY MORNING THROUGH FRIDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ005-006-008-009-025>027-036>038-057>059-069>071-161000- /O.CON.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-MCPHERSON- LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...TAYLOR...TRYON...STAPLETON... BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 1120 PM CST THU FEB 15 2007 /1020 PM MST THU FEB 15 2007/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 60 MPH FOR AT LEAST A FEW HOURS FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ BUTTLER
000 WWUS73 KLBF 160934 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 AM CST FRI FEB 16 2007 ...STRONG WINDS TO DEVELOP ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TODAY.. .AN ALBERTA CLIPPER WILL DROP INTO THE NORTHERN PLAINS TODAY PRODUCING VERY WINDY CONDITIONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. NORTHWEST WINDS WILL REACH SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS TO OR ABOVE 45 MPH THIS AFTERNOON. NEZ036-057-058-069-161745- /O.UPG.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/ /O.EXB.KLBF.WI.Y.0006.070216T1500Z-070217T0600Z/ MCPHERSON-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT...IMPERIAL 334 AM CST FRI FEB 16 2007 /234 AM MST FRI FEB 16 2007/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS OVER 45 MPH IN THE AFTERNOON. WINDS WILL REMAIN STRONG THIS EVENING BUT WEAKEN BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022>024-035-056-094-161745- /O.UPG.KLBF.HW.A.0002.070216T1600Z-070217T0900Z/ /O.EXB.KLBF.WI.Y.0006.070216T1500Z-070217T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY... MERRIMAN...KILGORE 234 AM MST FRI FEB 16 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS OVER 45 MPH IN THE AFTERNOON. WINDS WILL REMAIN STRONG THIS EVENING BUT WEAKEN BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005-006-008-009-025>027-037-038-059-070-071-161745- /O.UPG.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/ /O.EXB.KLBF.WI.Y.0006.070216T1800Z-070217T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-LOGAN- CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...TAYLOR...STAPLETON...BROKEN BOW... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 334 AM CST FRI FEB 16 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS OVER 45 MPH. WINDS WILL REMAIN STRONG THIS EVENING BUT WEAKEN BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ007-010-028-029-161745- /O.EXT.KLBF.WI.Y.0006.070216T1800Z-070217T0600Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 334 AM CST FRI FEB 16 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS OVER 45 MPH. WINDS WILL REMAIN STRONG THIS EVENING BUT WEAKEN BY MIDNIGHT. PERSONS TRAVELING ACROSS NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON AND EVENING SHOULD EXERCISE CAUTION WHEN DRIVING. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS AND PREPARED FOR STRONG CROSSWINDS. $$ CDC
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Feb 15, 2:17 PM MST, 27 minutes earlier.
Area forecast discussion, Feb 15, 2:17 PM MST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CST THU FEB 15 2007 ...FORECAST CONCERNS WILL BE WINDS WIHT SNOW CHANCES AND BLOWING SNOW FRIDAY AND FRIDAY NIGHT... .SYNOPSIS... 21Z SFC ANALYSIS INDICATES A 1034 HIGH ACROSS SERN NEBR INTO CNTRL KS. TEMPS STILL STRUGGLING IN THE SINGLE DIGITS CENTRAL AND EAST OF REGION. SKIES REMAINING CLEAR WITH ONLY SOME HIGHER CLOUDS FILTERING INTO THE NW REGION. && .SHORT TERM DISCUSSION... MODELS IN GOOD AGREEMENT TODAY WITH BITTER COLD ARCTIC HIGH RETREATING SOUTHEASTWARD. AFTER BITTER COLD START TO THE DAY OF -28 AT KVTN AND -17 AT LBF TEMPS AT 21Z WELL BELOW MOS GUIDANCE TEMPS AT 21Z BY SOME 5 TO 15 DEGREES. THIS SUGGESTS COLDER OVERNIGHT LOWS...ESPECIALLY THIS EVENING WITH STEADY OR SLOWLY RISING TEMPS OVERNIGHT. THIS DUE TO SFC PRESSURE FALLS FROM SFC TROUGH DEVELOPMENT AND SWRLY DOWNSLOPE WINDS. MADE ADJUSTMENT FOR COLDEST TEMPS 03-06Z THEN MODEST WARMUP OVERNIGHT. FOCUS TURNS TO A STRONG CLIPPER SYSTEM DROPPING SOUTHEAST ACROSS THE NORTHERN PLAINS. MAIN ENERGY MOVES ACROSS THE DAKOTAS INTO THE MID AND UPPER MISSISSIPPI VALLEY. HOWEVER BACKSIDE OF SYSTEM SHOULD BRING AT LEAST 30 TO 40 POPS ACROSS THE NCTRL. VERY STRONG WINDS WITH THIS SYSTEM. H85 WINDS INCREASE TO 50-55 KTS NCTRL BY 18Z THEN TRANSLATE SOUTHWARD INTO THE EVENING. TIGHTEST SFC PRESSURE GRADIENT OCCUR AT 00Z SATURDAY. HAVE ISSUED A HIGH WIND WATCH FOR AREAS WEST OF BASSETT THROUGH BROKEN BOW. POTENTIAL FOR SUSTAIN WINDS TO 40 MPH POSSIBLE FOR AT LEAST A FEW HOURS AS WELL AS SEVERE GUSTS AOA 58 MPH. THERE WILL BE AREAS OF BLOWING SNOW...ESPECIALLY BY LATE AFTN AND EVENING IN PART FROM AIRBORNE EXISTING SNOW COVER AND SOME NEW SNOWFALL BLOWING AROUND. PRECIP TYPE REMAINS AN ISSUE. WITH HIGHS IN THE UPPER 30S TO LOWER 40S...AS THE WAVE APPROACHES ...EXPECT FREEZING RAIN OR SNOW IN THE MORNING. H85 CRITICAL THCKNS BELOW 1530 AFTER 18Z IN THE NCTRL AND WILL GO CHC -SN WITH AREAS OF BLOWING SNOW. WILL HOLD ONTO CHC/SLT CHC OF -RA/-SN TO THE SOUTH. TYPE ALL SNOW BY EVENING WITH AREAS OF BLOWING SNOW OVERNIGHT. SYSTEM EXITS ON SATURDAY...WITH BRIEF COOLDOWN..ALTHOUGH WINDS ONLY EXPECTED IN THE BREEZY CATEGORY. AN UPPER RIDGE WILL MOVE EAST AND FLATTEN OUT ACROSS THE CNTRL PLAINS. DRY AND WARMER SUNDAY IN THE MID TO UPPER 40S. .LONG TERM DISCUSSION...A WEAK SHORT WAVE DOES PASS THROUGH MONDAY NIGHT WITH LIGHT SNOW OR FLURRIES POSSIBLE. HOWEVER WILL LEAVE DRY. BEYOND SYNOPTIC SCALE TROUGH ALONG THE WEST COAST THROUGH THURSDAY WITH MILDER TEMPS IN THE 40S TO AROUND 50 AND DRY CONDITIONS. && .AVIATION... FR THROUGH 18Z FRIDAY. MID AND HIGH CLOUDS TONIGHT INTO TOMORROW BUT CONTINUED VFR CIGS. WINDS WILL BE QUITE STRONG BEHIND A COLD FRONT TOMORROW WITH SUSTAINED 30-40KT AND GUSTS OVER 50KT POSSIBLE ESPECIALLY AFTER 18Z. && .LBF WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR NEZ005-006-008-009-025>027-036>038-057>059-069>071. WIND ADVISORY FROM 12 PM FRIDAY TO 3 AM CST SATURDAY FOR NEZ007- 010-028-029. HIGH WIND WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR NEZ004-022>024-035-056-094. && KAR/JMC
Hazardous weather outlook, Feb 15, 4:29 AM MST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 529 AM CST THU FEB 15 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-161130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 529 AM CST THU FEB 15 2007 /429 AM MST THU FEB 15 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SUBZERO WEATHER WILL END TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DEEP LOW PRESSURE WILL DIVE SOUTH OUT OF CANADA FRIDAY AND SATURDAY. THIS STORM MAY BE CAPABLE OF PRODUCING HIGH WINDS AS A COLD FRONT SWEEPS THROUGH BEHIND THE SYSTEM. A WIND ADVISORY MAY BE REQUIRED FRIDAY OR SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:44 PM MST | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 30 hr |
Nearby
High Wind Watches in Nebraska, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.